# SDR SWAA086600

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 54,962 hours, 47,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FLOORBEAM CRACKED AT BS 947, LBL 54.  REPAIRED BEAM PER ER.
